# SDR MWEA020390

- Difficulty date: June 4, 2002
- Submitted: June 7, 2002
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- Aircraft time: 72,489 hours, 61,354 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 9955846501
- Condition: Worn
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#5 SLAT INBOARD SADDLE FITTING BUSHINGS WORN.  --  REMOVED AND REPLACED RIB.
